Tag Archives: Reducer

GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count

Good Sense Ibuprofen Tablets, Pain Reliever/Fever Reducer (NSAID), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil Ibuprofen Tablets. Compare to the active ingredient of Advil Ibuprofen Tablets Pain Reliever… Read More »

Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 100 ct

Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile. Temporarily reduces fever and relieves minor aches and pains 500 mg of acetaminophen per caplet Pain reliever recommended… Read More »

Kirkland Signature Omeprazole Delayed Release, Acid Reducer Tablets 20 mg, 42 Count

Kirkland Signature Omeprazole 20 mg 42 Tablets Three 14-Day Courses of Treatment, Delayed Release Tablets Treats frequent heartburn (occurs 2 or more days a week) Not intended fro immediate relief of heartburn; this drug may take up to 1 to 4 days for full effect Take every day for 14 days for full effect of… Read More »

Aleve Easy Open Arthritis Cap Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 100 Count

Getting pain relief from minor arthritis pain shouldn’t be a pain. That’s why there’s the Aleve Easy Open Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap that covered with a cushioned material to give you better control. It’s the easiest way to get the 12-hour pain relief that… Read More »

GoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 Count

Good Sense Acetaminophen Caplets 500mg. For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare to the active ingredient in Extra Strength Tylenol Caplets. Pain Reliever/Fever Reducer Temporarily relieves minor aches and pains due to… Read More »